# SDR FXGA201909051942

- Difficulty date: May 17, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FUSELAGE SKIN REPAIRS AROUND MULTIPLE CABIN WINDOWS.  TO REPAIR CORRODED FUSELAGE SKIN AROUND CABIN WINDOWS AT THE FOLLOWING LOCATIONS: F/STA 285 LEFT SIDE, F/STA 770 LEFT SIDE, F/STA 790 RIGHT SIDE AND F/STA 930 RIGHT SIDE.  THE FUSELAGE SKIN IS CORRODED AROUND MULTIPLE WINDOW LOCATIONS: AT THE WINDOW MOUNTING SCREW LOCATIONS.  PERFORM CUT-OUTS AT CORRODED AREAS AND INSTALL REPAIRS PER "ROD SKETCH" #90-02-15-010.
